| Model Number |
PLATINIUM CRT-D 1711 |
| Medical Device Problem Codes |
High impedance (1291); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
12/03/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Reportedly, several warnings were displayed on the overview screen during a follow-up performed on 03 december 2019.Moreover, noise oversensing was observed on the atrial and ventricular channels in the recorded episodes.The associated rv lead was implanted following the re-intervention performed on (b)(6) 2018 to replace the previously implanted rv lead.Preliminary analysis results showed non-physiological signals in the atrial and ventricular channels, leading to the reported noise oversensing in both channels and the delivery of two inappropriate shocks.The observed noise most probably resulted from leads issues and/or leads/crt-d connection issues.
Event or Problem Description
Reportedly, several warnings were displayed on the overview screen during a follow-up performed on (b)(6)2019.Moreover, noise oversensing was observed on the atrial and ventricular channels in the recorded episodes.The associated rv lead was implanted following the re-intervention performed on (b)(6)2018 to replace the previously implanted rv lead.Preliminary analysis results showed non-physiological signals in the atrial and ventricular channels, leading to the reported noise oversensing in both channels and the delivery of two inappropriate shocks.The observed noise most probably resulted from leads issues and/or leads/crt-d connection issues.
Additional Manufacturer Narrative
Please refer to the attached analysis report.